Regular sets on the projective line

Siemons, Johannes, Wagner, Ascher and Key, Jennifer D. (1986) Regular sets on the projective line. Journal of Geometry, 27 (2). pp. 188-194. ISSN 0047-2468

[img] PDF (regular_sets_on_the_projective_line_1986.pdf)
Download (237kB)
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:26
    Last Modified: 03 Jan 2019 00:58
    URI: https://ueaeprints.uea.ac.uk/id/eprint/21063
    DOI: 10.1007/BF01224556

    Actions (login required)

    View Item